# SDR SWAA2013010211023

- Difficulty date: December 21, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 328 AND LBL 50 IN E/E COMPARTMENT.  REPLACED SUPPORT ANGLE LOC BS 328 AND LBL 50 IN E/E COMPARTMENT IAW DRAWING AND SRM B737-300 51-40-02.
